... My doctor told me it was NOT a side effect of the Atelvia. He said to give my stomach a rest and start the medication in a couple of weeks. For the past couple of weeks I took the pill on a Tuesday and by Thursday I start getting abdominal pain. Is this ever going to go away???
26 Nov 2011
Hello CathyOlson. Its been some time since your question was posted. I read up on Atelvia and these were some of the common side effects from taking the drug. Constpation, diarrhea, dizziness, mild flu like symptons, mild joint, back or muscle pain, and heres the you that goes as follows, mild stomach pain or upset, nausea, vomiting. So the aches or pains are mild, not severe. I looked under severe side effects and no metion of stomach problems. I'd ta;k to another doctor or perhaps a pharmacist might have a idea why this is happening. Best wishes and hopefully your stomack pains will be resolved, and soon,
- Atelvia Information for Consumers
- Atelvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atelvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started Klonopin and have been feeling yucky all day (calm, but yucky) and Pledge if you read this I am trying not to panic ;) But I was ...
1 answer • 21 Feb 2012
Three weeks ago i got the mirena coil on the last day of my period. The cramps for the next week were terrible so i went back to the doctor who ...
1 answer • 15 Apr 2012
After taking 800 MG of Metaxalone for 2 days I have come down with a constant cough and chills with?
... slight fever. I was prescribed this medication for muscle cramps but I would take the cramps over these side effects. Do the side effects come on ...
1 answer • 2 Jan 2014
My mother just started taking 800mg votrient two days ago. The first day went well but this morning she woke up with terrible stomach cramps. Has ...
1 answer • 24 Jan 2014
Hello its my 11th day of taking the pills I'm experiencing slight abdominal cramps ... Sore breast too sometimes nusea ... Is this part of the ...
1 answer • 10 Nov 2014